A theoretical study of polyimide flexibility

Walsh, Tiffany R., Harkins, C. G. and Sutton, Adrian P. 2000, A theoretical study of polyimide flexibility, Journal of chemical physics, vol. 112, no. 9, pp. 4402-4412.

Attached Files
Name Description MIMEType Size Downloads

Title A theoretical study of polyimide flexibility
Author(s) Walsh, Tiffany R.ORCID iD for Walsh, Tiffany R. orcid.org/0000-0002-0233-9484
Harkins, C. G.
Sutton, Adrian P.
Journal name Journal of chemical physics
Volume number 112
Issue number 9
Start page 4402
End page 4412
Total pages 11
Publisher American Institute of Physics
Place of publication Melville, N.Y.
Publication date 2000-03-01
ISSN 0021-9606
Language eng
Field of Research 02 Physical Sciences
03 Chemical Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, American Institute of Physics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095756

Document type: Journal Article
Collections: Institute for Frontier Materials
GTP Research
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 238 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:40:34 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.